Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 3, Pages 149-162
http://dx.doi.org/10.1155/S016117120000291X

Tauberian operators in p-adic analysis

Faculty of Education, Shizuoka University, Ohya, Shizuoka 422-8529, Japan

Received 6 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takemitsu Kiyosawa, “Tauberian operators in -adic analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 3, pp. 149-162, 2000. https://doi.org/10.1155/S016117120000291X.